# SDR HALA2009071700309

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 24,314 hours, 4,681 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT ENGINE IDLE N2 69%. RIGHT ENGINE IDLE N2 70%. OPERATION OF NR 1 AND 2 ENGINES CHECKS OK. WITHIN LIMITS PER AMM 71-01-02.
